« Look at that! | Main | Back to normal... »

Comments

Debra Freeman

Wishing you alot of feel better today! Prednisone is some bad stuff My Mom was put on it alot your body will become dependant on it too, Makes you swell and feel jittery too really I dont care much for it I think it had a very negative affect on Mother.

Melissa Hammel

That is exactly what I was on a while back that was making me so crazy. I did have several headaches which I couldn't tell was caused from the meds or my allergies. But more than that, it made me totally jittery and wired inside and I do not like that feeling at all! Hope the dr can get you on something else that works much better with no side effects! Praying for you!

Debra Crawford

You do have my sympathy. I'm sorry you had such a bad reaction to the medication. I hope the doctor can find something to help your back pain without the negative side effects.

The Edge of Reason

Well doggone it! This makes me feel so bad for you. What you are describing with your back and then the side effects of the prednisone is the very same thing that happened to my mom. Not fun... not fun at all. I hope you feel better soon. You need to start the new year healthy, not in pain. {hugs}

Verify your Comment

Previewing your Comment

This is only a preview. Your comment has not yet been posted.

Working...
Your comment could not be posted. Error type:
Your comment has been posted. Post another comment

The letters and numbers you entered did not match the image. Please try again.

As a final step before posting your comment, enter the letters and numbers you see in the image below. This prevents automated programs from posting comments.

Having trouble reading this image? View an alternate.

Working...

Post a comment

Most Recent Photos

  • KidsHalloween
  • PumpkinsPreK2
  • PumpkinsPreK
  • PumpkinsK4
  • PumpkinsK3
  • PumpkinsK2
  • PumpkinsK
  • PumpkinsFirst2
  • PumpkinsFirst
  • HummerAug2
  • Book
  • 5th